Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

New connection method across more general turning points


Authors: J. F. Painter and R. E. Meyer
Journal: Bull. Amer. Math. Soc. 4 (1981), 335-338
MSC (1980): Primary 34E20; Secondary 41A60
DOI: https://doi.org/10.1090/S0273-0979-1981-14906-5
MathSciNet review: 609045
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. E. Langer, On the asymptotic solutions of differential equations, with an application to Bessel functions of large complex order, Trans. Amer. Math. Soc. 34 (1932), 447-464. MR 1501648
  • 2. M. A. Evgrafov and M. V. Fedoryuk, Asymptotic behaviour as λ → ∞ of the solution of the equation w" (z) - p (z, λ)w (z) = 0 in the complex z-plane, Uspehi Mat. Nauk. 21 (1966), 3-50 = Russian Math. Surveys 21 (1966), 1-48. MR 209562
  • 3. F. W. J. Olver, Asymptotics and special functions, Academic Press, New York, 1974. MR 435697
  • 4. J. F. Painter and R. E. Meyer, Connection at close quarters to generalized turning points, Math. Res. Ctr., Univ. Wis., Tech. Sum. Rep. 2068, 1980.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 34E20, 41A60

Retrieve articles in all journals with MSC (1980): 34E20, 41A60


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14906-5

American Mathematical Society